| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Three devices were returned and evaluated.The evaluation results are as follows: three devices were received and evaluated for the complaint regarding the needle button released event.All devices were inspected, and the needle mechanism functions were tested and were verified to have operated as intended.The complaint could not be confirmed for these devices.
Event or Problem Description
Patient reported that the needle button popped out before 24 hours.Patient stated that on (b)(6) 2021 while siting at her desk the needle button popped out.Patient stated that on (b)(6) 2021 patient was sitting on the bed and the needle button popped out.